File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On drift parameter estimation for reflected fractional Ornstein-Uhlenbeck processes

TitleOn drift parameter estimation for reflected fractional Ornstein-Uhlenbeck processes
Authors
Issue Date2016
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/17442508.asp
Citation
Stochastics, 2016, v. 88 n. 5, p. 751-778 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/229218
ISSN
2017 Impact Factor: 0.641
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLee, C-
dc.contributor.authorSong, J-
dc.date.accessioned2016-08-23T14:09:43Z-
dc.date.available2016-08-23T14:09:43Z-
dc.date.issued2016-
dc.identifier.citationStochastics, 2016, v. 88 n. 5, p. 751-778-
dc.identifier.issn1744-2508-
dc.identifier.urihttp://hdl.handle.net/10722/229218-
dc.languageeng-
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/17442508.asp-
dc.relation.ispartofStochastics-
dc.rightsThis is an electronic version of an article published in Stochastics, 2016, v. 88 n. 5, p. 751-778. Stochastics is available online at: https://www.tandfonline.com/doi/full/10.1080/17442508.2016.1143472-
dc.titleOn drift parameter estimation for reflected fractional Ornstein-Uhlenbeck processes-
dc.typeArticle-
dc.identifier.emailSong, J: txjsong@hku.hk-
dc.identifier.authoritySong, J=rp01700-
dc.description.naturepostprint-
dc.identifier.doi10.1080/17442508.2016.1143472-
dc.identifier.hkuros260486-
dc.identifier.volume88-
dc.identifier.issue5-
dc.identifier.spage751-
dc.identifier.epage778-
dc.identifier.isiWOS:000374174500006-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats